# SDR MTNA20121205007

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 25,546 hours, 26,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S531732600401
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION OUT OF LIMITS ON FIRST OFFICERS FLOOR STRUCTURE P/N S53173111200.  REPLACED FLOOR STRUCTURE IAW ATR SRM.
